Nonlinear perturbations of regular spectral problems with a
Doklady Akademii Nauk, Tome 277 (1984) no. 6, pp. 1318-1323
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_277_6_a8,
author = {A. P. Makhmudov},
title = {Nonlinear perturbations of regular spectral problems with a},
journal = {Doklady Akademii Nauk},
pages = {1318--1323},
year = {1984},
volume = {277},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_277_6_a8/}
}
A. P. Makhmudov. Nonlinear perturbations of regular spectral problems with a. Doklady Akademii Nauk, Tome 277 (1984) no. 6, pp. 1318-1323. http://geodesic.mathdoc.fr/item/DAN_1984_277_6_a8/